Computation of error bounds for P-matrix linear complementarity problems

Xiaojun Chen, Shuhuang Xiang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

76 Citations (Scopus)

Abstract

We give new error bounds for the linear complementarity problem where the involved matrix is a P-matrix. Computation of rigorous error bounds can be turned into a P-matrix linear interval system. Moreover, for the involved matrix being an H-matrix with positive diagonals, an error bound can be found by solving a linear system of equations, which is sharper than the Mathias-Pang error bound. Preliminary numerical results show that the proposed error bound is efficient for verifying accuracy of approximate solutions.
Original languageEnglish
Pages (from-to)513-525
Number of pages13
JournalMathematical Programming
Volume106
Issue number3
DOIs
Publication statusPublished - 1 Jul 2006
Externally publishedYes

Keywords

  • Accuracy
  • Error bounds
  • Linear complementarity problems

ASJC Scopus subject areas

  • Applied Mathematics
  • Mathematics(all)
  • Safety, Risk, Reliability and Quality
  • Management Science and Operations Research
  • Software
  • Computer Graphics and Computer-Aided Design
  • Computer Science(all)

Cite this